# SDR CALA2014092201264

- Difficulty date: September 19, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 51,162 hours, 18,032 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 902862
- Part serial: 3446
- Condition: Failed
- Location: Equipment Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENGINE OVERHEAT LIGHT NR 2 CAME ON AFTER TAKEOFF.  STAYED ON TILL ENG REDUCED TO IDLE THEN STAYED OFF, LANDED.  IAW LP 7864231 FOR CORRECTIVE ACTION.  PERFORMED HIGH POWER RUN ON NR 2 ENG FOR FIVE MINUTES IAW MM 71-00-00, NO DEFECTS NOTED AT THE TIME.  ACFT OK TO CONTINUE.  ACFT AIR RETURNED.  R & R BOTH LOWER CORE FIRE LOOPS TO COMPLY WITH FAULT, IAW LP 7864231 & ALSO R & R FIRE DETECTOR.  COMPLIED WITH OVERWEIGHT LANDING INSPECTION IAW LP 7864239.  NR 1 MLG TIRE FUSE B PLUG DEPLOYED AFTER ARRIVAL.  R & R NR 1 & NR 2 MLG TRIES IAW LP 7864238.
